# SDR SIMA200233827

- Difficulty date: November 10, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522460013
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS LEVEL 2 FINDING WAS FOND DURING AN IMBV INSPECTION REFERENCE CRIC NR 29957.  GALLEY CENTER GUSSET BEAM CORRODED.  REMOVED AND INSTALLED SERVICABLE BEAM GUSSET IAW EMB 145 SRM 51-40-02.  (M)
